Bio

Dr. NKUUBI JAMES KIWANUKA KATENDE

Research Activities

  • Algebraic Geometry Research group
    A research group consisting of faculty and students in the school of Mathematics, department of Pure mathematics

Dr. JAMES KIWANUKA KATENDE CV

Publications


Forthcoming

Submitted

Katende, J, Pokhariyal G.  Submitted.  A study of Sasakian Manifolds. Far East Journal of Mathematical Sciences.

2019

LF Uwimbabazi Ruganzu, Moindi SK, Pokhariyal GP, Katende J.  2019.  η-ricci solitons defined with W8− curvature tensor and cyclic ricci tensor on para-kenmotsu manifolds. International Journal of Statistics and Applied Mathematics 2. 4(5):80-84. AbstractWebsite

In this Paper η- Ricci solitons are considered on Para- Kenmotsu manifolds satisfying (ξ,.)S.W8 = 0 and
(ξ,.)W8.S = 0. The results of Blaga [1] for W2 have motivated us to use the same conditions on W8. We have
proved that the Para- Kenmotsu manifolds satisfying (ξ,.)W8.S = 0. Are quasi- Einstein Manifolds and
those satisfying (ξ,.)S.W8 = 0, are Einstein Manifolds. At the end of the paper it has been proven that the
para- Kenmotsu manifolds with cyclic Ricci tensor and η− Ricci soliton structure are quasi-Einstein
manifolds.

2012

Katende, J.  2012.  Algebra I Lecture Notes (ODL).

2007

2005

UoN Websites Search